The Degree-Diameter Problem for Claw-Free Graphs and Hypergraphs
Article first published online: 19 FEB 2013
© 2013 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 75, Issue 2, pages 105–123, February 2014
How to Cite
Dankelmann, P. and Vetrík, T. (2014), The Degree-Diameter Problem for Claw-Free Graphs and Hypergraphs. J. Graph Theory, 75: 105–123. doi: 10.1002/jgt.21716
- Issue published online: 2 DEC 2013
- Article first published online: 19 FEB 2013
- Manuscript Revised: 4 OCT 2012
- Manuscript Received: 5 OCT 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!